close
    serious diarhea

    how to treat diarhea that has lasted 4 months and all the probiotic drugs and Imodium dont help

    0  Views: 397 Answers: 3 Posted: 9 years ago

    3 Answers

    You may have to see an gastroenteroligist if it is on going,some medications can cause diarrhea,check with the Doctor.

    Go to the doctor as soon as possible.

    irritablle bowel syndrom ........ask your dr. to give you HYOSCYAMINE (up to) 3 times a day.



    Top contributors in Infectious Diseases category

     
    country bumpkin
    Answers: 30 / Questions: 0
    Karma: 2100
     
    Colleen
    Answers: 43 / Questions: 0
    Karma: 1290
     
    ROMOS
    Answers: 19 / Questions: 0
    Karma: 945
     
    jhharlan
    Answers: 19 / Questions: 0
    Karma: 885
    > Top contributors chart

    Unanswered Questions

    445835
    questions
    716358
    answers
    647937
    users